U.S. doctors online nowAsk doctors free
United Kingdom
A 38-year-old female asked:

tiny black specs in urine for two days. has stopped now, is it kidneys and do i need to see a doc?

1 doctor answer2 doctors weighed in
Dr. Stuart Winkler
Nephrology and Dialysis 48 years experience
Urine specs: you could be passing gravel. Gravel are small stones usually formed from the precipitation of calcium in the urine. If it persists you should have a kidney stone workup. It is possible you could have larger kidney stones. If you can catch some of these specs it would be helpful. These can be analyzed for calcium or uric acid and it would help in the diagnosis and subsequent treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 39-year-old member asked:

What could cause the left side of my jaw to lock up after catching a cold a few days ago?

1 doctor answer5 doctors weighed in
Dr. Thomas Benda, jr
ENT and Head and Neck Surgery 34 years experience
TMJ disorder: A locked jaw is usually due to a temporomandibular joint that is injured or displaced. This could happen when you are ill from clenching too much, or a wide yawn if you already have aproblem with the joint. Go see an ent. If severe a few days of a steroid will help, then you may need an occlusion splint made by a dentist.
A member asked:

I am 11 weeks into a daily exercise program, and starting to skip days. Any ideas on how to stay motivated?

2 doctor answers4 doctors weighed in
Dr. Brian Kaufman
Internal Medicine 19 years experience
Remember...: Remember why you started in the first place and how much better you felt while doing it. Also, schedule it as an appointment. Even if you don't want to do it, do 10 minutes. You can always find 10 minutes. Right?
A 38-year-old female asked:

Im so moody I don't no why my period was short last month like 4 days and it came this month for 7 days i'm so moody what could be wrong?

1 doctor answer3 doctors weighed in
Dr. Andrew Blazar
Obstetrics and Gynecology 62 years experience
Not your periods: Both menses sound normal being moody is likely related to other circumstances (husband, kids, job, money ?).
San Antonio, TX
A 36-year-old male asked:

Is it safe to take 5 metformin pills & 5 onglyza (saxagliptin) pills on 1 day and take a break for 5 days while fasting?

2 doctor answers4 doctors weighed in
Dr. Richard Scofield
Diabetology 33 years experience
Absolutely not!: There is no rationale for taking metformin or Onglyza (saxagliptin) in that fashion and taking such large amounts all at once may lead to toxic side-effects.
Dr. William Harris
Family Medicine 33 years experience
The equivalent 5-day Onglyza treatment would be once-weekly Bydureon injections. You get all of the benefits of a daily pill in a weekly shot. There is no equivalent, weekly (more convenient) dosing form of metformin yet -- we're still stuck with the once-daily metformin so far...
Sep 8, 2013
Houston, TX
A 33-year-old male asked:

I have a consistent pain in my lower back on the left side. Hurts the most when changing positions from sitting to standing. Meds don't work. Help?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Musculoskeletal: The symptoms are seen most often with a musculoskeletal strain. You may have done something to overwork those muscles recently. Kidney stones can also cause problems as can herniation of the disc in the back. If the symptoms do not improve after several days then you should see your dr. There are many other causes of pain and that should be evaluated if it doesn't resolve.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.